# SDR LR7A00162

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,545 hours, 17,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0506, FOUND FS 196 PRESSURE BULKHEAD CHANNEL CRACKED APPROX 1.25 INCH AT WL 146, BL 0.  REPLACED CHANNEL PER SRM SMP 583-51-70.  NR 41084.
